# SDR SWAA2022112173002

- Difficulty date: November 18, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N763SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27877
- Aircraft time: 76,739 hours, 45,445 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Rt Fwd Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT FOWARD DOOR-FOWARD SIDE GIRT BAR HOLDER HOLDSIT LOOSLY. GIRT BAR COULD FALL OUT. / [01] ADJUSTED FWD R/H SERVICE DOOR FWD GIRT BAR HOLDER PER S.I.P.. IT CAN HOLD GIRT BAR NOW.
